Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 30, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 8, 2005, 2:16 PM CDT for Chariton County, Randolph County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2005, 2:16 PM CDT (19:16 UTC)
- Expired
- Jun 8, 2005, 8:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Chariton County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:00 PM CDT | FLASH FLOOD | Clark, MO | WATER AND DEBRIS ACROSS ROAD NN HIGHWAY OFF 63 SOUTH NEAR CLARK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 104 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2764 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 081916
FFWEAX
MOC041-175-090115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT WED JUN 8 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 815 PM CDT
* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...MOBERLY...CAIRO...CLARK...CLIFTON HILL...DALTON...FOREST
GREEN...HIGBEE...HUNTSVILLE...JACKSONVILLE...MOUNT AIRY...RENICK
AND SHANNONDALE.
RADAR INDICATES ONE AND ONE-HALF TO TWO INCHES OF RAINFALL HAVE
OCCURRED IN NORTHERN RANDOLPH COUNTY IN THE THE PAST HOUR. AN
ADDITIONAL ONE HALF INCH OR MORE OF RAIN IS POSSIBLE OVER THIS AREA
IN THE NEXT HOUR.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
FLOODING IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
LAT...LON 3960 9231 3930 9231 3929 9233 3926 9233
3926 9244 3934 9271 3935 9280 3922 9286
3940 9314 3941 9269 3961 9269
$$
PREDMORE1 follow-up statement
000
WGUS73 KEAX 082139
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
439 PM CDT WED JUN 8 2005
MOC041-175-090115-
CHARITON MO-RANDOLPH MO-
439 PM CDT WED JUN 8 2005
...FLASH FLOOD WARNING CONTINUES FOR RANDOLPH AND SOUTHEASTERN
CHARITON COUNTIES UNTIL 815 PM CDT...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT OVER THREE INCHES OF RAINFALL HAS OCCURRED IN PORTIONS OF
RANDOLPH COUNTY SINCE 130 PM. THUNDERSTORMS ARE MOVING SOUTHWARD...
OUT OF THE COUNTY.
HOWEVER...RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...MOBERLY...CAIRO...CLARK...CLIFTON HILL...DALTON...FOREST
GREEN...HIGBEE...HUNTSVILLE...JACKSONVILLE...MOUNT AIRY...RENICK AND
SHANNONDALE.
AT 400 PM...THE RANDOLPH COUNTY SHERIFFS OFFICE REPORTED WATER AND
DEBRIS ACROSS NN HIGHWAY...BETWEEN MOBERLY AND CLARK.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
LAT...LON 3960 9231 3930 9231 3929 9233 3926 9233
3926 9244 3934 9271 3935 9280 3922 9286
3940 9314 3941 9269 3961 9269
$$
PREDMOREWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 8:23 AM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 8, 8:23 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 823 AM CDT WED JUN 8 2005 .DISCUSSION... QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY. HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF. CUTTER && .PREV DISCUSSION... 335 AM WED... MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT WAVE TROUGH IN THE WESTERN PART OF COUNTRY. WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN CHANCE CATEGORY FOR NOW. TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE ROAD POPS FOR THE TIME BEING. BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND NORTHWEST MISSOURI. REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT FEW DAYS. WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT FEW DAYS WITH EXPECTED CONVECTION. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 8, 1:00 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT WED JUN 8 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY- CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS- JOHNSON-PETTIS-COOPER-BATES-HENRY- 100 PM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ONGOING THUNDERSTORMS ACROSS SEVERE THUNDERSTORM WATCH NUMBER 435 CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND LOCALIZED FLOODING. THESE STORMS WILL EXIT THE AREA THIS AFTERNOON. ANOTHER AREA OF INTEREST FOR THUNDERSTORM DEVELOPMENT IS ALONG A SURFACE BOUNDARY FROM SOUTHEAST KANSAS UP TO NORTHWEST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY BY MID TO LATE AFTERNOON...AND MOVE NORTHEAST OVERNIGHT. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. DEPENDING ON WHERE THE LINE OF STORMS SITUATES ITSELF OVERNIGHT...LOCALIZED FLOODING IS AGAIN POSSIBLE...EXPECTED MAINLY IN LOCATIONS SOUTH OF I-70. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY THROUGH THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER LEVEL DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID SECTION OF THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE...SEVERE STORMS WILL BE A POSSIBILITY. OF PARTICULAR CONCERN WILL BE SATURDAY NIGHT AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES MOVE OVER THE REGION. FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH SUNDAY NIGHT. LVQ
In the hours before
Local storm report, Jun 8, 12:26 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 4 E DAWN 39.67N 93.56W
06/08/2005 1.00 INCH LIVINGSTON MO PUBLIC
&&
MJMLocal storm report, Jun 8, 12:37 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1237 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLOOD CHILLICOTHE 39.79N 93.55W
06/08/2005 LIVINGSTON MO LAW ENFORCEMENT
WATER OVER ROADWAYS ON ROUTE V AS WELL AS SOUTH AND NORTH
ON HIGHWAY 65.
&&
MJMLocal storm report, Jun 8, 12:56 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLASH FLOOD CHILLICOTHE 39.79N 93.55W
06/08/2005 LIVINGSTON MO LAW ENFORCEMENT
WATER OVER ROADWAYS ON ROUTE V AS WELL AS SOUTH AND NORTH
ON HIGHWAY 65.
&&
MJMSpecial weather statement, Jun 8, 1:36 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 136 PM CDT WED JUN 8 2005 MOZ030>033-038>040-044>046-090200- CARROLL MO-CHARITON MO-COOPER MO-HOWARD MO-JOHNSON MO- LAFAYETTE MO-PETTIS MO-RANDOLPH MO-RAY MO-SALINE MO- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 435 AND HAS ISSUED TORNADO WATCH 437 UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSOURI THE NEW WATCH INCLUDES 10 COUNTIES IN CENTRAL MISSOURI COOPER HOWARD PETTIS SALINE IN NORTH CENTRAL MISSOURI CARROLL CHARITON RANDOLPH IN WEST CENTRAL MISSOURI JOHNSON LAFAYETTE RAY THIS INCLUDES THE CITIES OF...FAYETTE...NEW FRANKLIN... KEYTESVILLE...LEXINGTON...CONCORDIA...WARRENSBURG...RICHMOND... MOBERLY...BOONVILLE...MARSHALL...SEDALIA AND CARROLLTON. MOZ005>008-014>017-022>025-081945- ADAIR MO-CALDWELL MO-DAVIESS MO-GRUNDY MO-HARRISON MO- LINN MO-LIVINGSTON MO-MACON MO-MERCER MO-PUTNAM MO- SCHUYLER MO-SULLIVAN MO- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 435 FOR THE FOLLOWING AREAS IN MISSOURI THIS CANCELS 12 COUNTIES IN NORTH CENTRAL MISSOURI CALDWELL DAVIESS GRUNDY HARRISON LINN LIVINGSTON MACON MERCER PUTNAM SULLIVAN IN NORTHEAST MISSOURI ADAIR SCHUYLER THIS INCLUDES THE CITIES OF...BETHANY...KINGSTON...GALLATIN... PRINCETON...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA... UNIONVILLE...TRENTON...LANCASTER...MILAN AND CHILLICOTHE. KSZ025-057-060-103>105-MOZ020>021-028>029-037-043-053>054-090200- ATCHISON KS-JOHNSON KS-LEAVENWORTH KS-LINN KS- MIAMI KS-WYANDOTTE KS-BATES MO-BUCHANAN MO-CASS MO- CLAY MO-CLINTON MO-HENRY MO-JACKSON MO-PLATTE MO- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 437 IN EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL KANSAS JOHNSON LINN MIAMI IN NORTHEAST KANSAS ATCHISON LEAVENWORTH WYANDOTTE IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES IN NORTHWEST MISSOURI BUCHANAN CLINTON IN WEST CENTRAL MISSOURI BATES CASS CLAY HENRY JACKSON PLATTE THIS INCLUDES THE CITIES OF...CLINTON...WINDSOR...OVERLAND PARK... OLATHE...PARKVILLE...PLATTE CITY...LIBERTY...EXCELSIOR SPRINGS... PLATTSBURG...ST. JOSEPH...KANSAS CITY...LEAVENWORTH... MOUND CITY...ATCHISON...KANSAS CITY...INDEPENDENCE... HARRISONVILLE...BUTLER AND PAOLA.
Special weather statement, Jun 8, 1:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 143 PM CDT WED JUN 8 2005 MOZ025-033-081930- MACON-RANDOLPH- 143 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN RANDOLPH AND SOUTHEASTERN MACON COUNTIES... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EXCELLO...OR 14 MILES NORTH OF MOBERLY... MOVING SOUTH AT 20 MPH. THIS STORM WILL BE... NEAR CAIRO BY 200 PM CDT. 5 MILES EAST OF MOBERLY BY 215 PM CDT. PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. CUTTER
Special weather statement, Jun 8, 1:53 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 153 PM CDT WED JUN 8 2005 MOZ032-081945- CHARITON- 153 PM CDT WED JUN 8 2005 ...SIGNIFICANT WEATHER ALERT FOR CHARITON COUNTY... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MENDON...OR 29 MILES SOUTHEAST OF CHILLICOTHE...MOVING EAST AT 20 MPH. THIS STORM WILL BE... 6 MILES SOUTH OF ROTHVILLE BY 200 PM CDT. NEAR BYNUMVILLE BY 230 PM CDT. NEAR WIEN BY 235 PM CDT. PENNY SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS STORM. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:27 AM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway | 34 min |
| Jun 8, 11:17 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell | 33 min |
| Jun 8, 11:31 AM CDT | Severe Thunderstorm Warning | EAX | Livingston | 35 min |
| Jun 8, 11:55 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston | 38 min |
| Jun 8, 12:29 PM CDT | Flash Flood Warning | EAX | Livingston | 6 hr |
| Jun 8, 12:54 PM CDT | Flash Flood Warning | EAX | Carroll | 6 hr |
| Jun 8, 1:11 PM CDT | Flash Flood Warning | EAX | Macon | 6 hr |
| Jun 8, 1:29 PM CDT | Flash Flood Warning | EAX | Chariton | 6 hr |
| Jun 8, 2:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 36 min |
| Jun 8, 3:06 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 28 min |
| Jun 8, 3:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 33 min |
| Jun 8, 3:54 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 51 min |
| Jun 8, 3:57 PM CDT | Flash Flood Warning | EAX | Howard, Saline | 6 hr |
| Jun 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 39 min |
| Jun 8, 4:44 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 52 min |
| Jun 8, 5:15 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 45 min |
| Jun 8, 5:29 PM CDT | Flash Flood Warning | EAX | Cooper | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.